Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
September 3, 2025
 · 
Reactions
A MyParkinsonsTeam Member

Stress and responsibilities can send symptoms into overdrive especially if you're not getting enough rest ... all I can say is, this too shall pass, be kind to yourself and focus on what you can control!!! What would you say or do for someone in your situation and help your self best you can, stay as blessed as you can 🙏✨️🙌💞

September 3, 2025
MyParkinsonsTeam

Question: Why is my Carbidopa-Levodopa wearing off more quickly during a period of high stress and anxiety?

Stress and anxiety can significantly impact how Parkinson's medications work in your body. Many MyParkinsonsTeam members report that their symptoms become more pronounced and medications may wear off faster during Show Full Answer

Question: Why is my Carbidopa-Levodopa wearing off more quickly during a period of high stress and anxiety?

Stress and anxiety can significantly impact how Parkinson's medications work in your body. Many MyParkinsonsTeam members report that their symptoms become more pronounced and medications may wear off faster during periods of emotional stress, anxiety, or when experiencing sleep disruption. It's important to track these changes and discuss them with your healthcare provider, as they may need to adjust your medication timing or dosage. They can help determine if this is a temporary situation related to stress or if your medication regimen needs modification.

In the meantime, finding ways to manage stress through relaxation techniques or speaking with a counselor might help improve your medication's effectiveness.

September 3, 2025

Related Questions

View All
A MyParkinsonsTeam Member asked a question 💭
El Cerrito, CA